, Volume 155, Issue 1, pp 1-24

Partial regularity for minimisers of certain functionals having nonquadratic growth

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

We prove partial regularity results for local minimisers of $$\begin{array}{*{20}c} {\int\limits_\Omega {(G^{\alpha \beta } (x,u)g_{ij} (x,u)D_\alpha u^i D_\beta u^j )^{{p \mathord{\left/ {\vphantom {p 2}} \right. \kern-\nulldelimiterspace} 2}} ,} } & {where p \geqslant 2.} \\ \end{array} $$ .